Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 47, Issue 5, Pages 151–154 (Mi mz3250)  

Brief Communications

On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type

V. A. Malovichko

Kiev Technological Institute of the Food Industry

Full text: PDF file (398 kB)

Bibliographic databases:
Received: 29.03.1989
Revised: 15.11.1989

Citation: V. A. Malovichko, “On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type”, Mat. Zametki, 47:5 (1990), 151–154

Citation in format AMSBIB
\Bibitem{Mal90}
\by V.~A.~Malovichko
\paper On the solvability of nonlocal boundary value problems for pseudoparabolic systems and systems of composite type
\jour Mat. Zametki
\yr 1990
\vol 47
\issue 5
\pages 151--154
\mathnet{http://mi.mathnet.ru/mz3250}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1068070}
\zmath{https://zbmath.org/?q=an:0735.35032}


Linking options:
  • http://mi.mathnet.ru/eng/mz3250
  • http://mi.mathnet.ru/eng/mz/v47/i5/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:107
    Full text:44
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021